Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 747531, 7 pages
http://dx.doi.org/10.1155/2013/747531
Research Article

A New Approach for Solving Weight Functions of Electromagnetic Flowmeters Using Resistive Network Modeling

School of Mechatronics Engineering and Automation, Shanghai University, Shanghai 200072, China

Received 22 February 2013; Accepted 17 June 2013

Academic Editor: Oluwole Daniel Makinde

Copyright © 2013 Shiyi Yin and Bin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiyi Yin and Bin Li, “A New Approach for Solving Weight Functions of Electromagnetic Flowmeters Using Resistive Network Modeling,” Journal of Applied Mathematics, vol. 2013, Article ID 747531, 7 pages, 2013. https://doi.org/10.1155/2013/747531.